|Response to CD4 Drop
Dec 16, 2012
As per your answer to my question, it was my Cd4 count that went from 339 to 684, and the percentages went from 14% to 20%, and then took a slight drop to 18%, should I be concerned. Does this indicate that the medicine is starting not to work? Took another blood test the other day to see what comes of it, results in 2 weeks, starting to get nervous. My numbers were going up, and then all of a sudden took a big drop.
| Response from Dr. Holodniy
I would not be concerned given the CD4% increase. I'd wait a month or so and then retest.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Rash After Getting Fingered Sign Of HIV AIDS
- Itchy Rash After Oral Sex Form Sex Worker Does It Mean I Have HIV
- Itchy Red Spots After Drinking After Someone Sign Of HIV AIDS
- Can A Male Get Pubic Lice From Public Restrooms?
- Constant Vaginal Bleeding No Pain
- Does Amoxicillin Cure Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.